Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Efimov Aleksander Ivanovich
(recent publications)
| by years | scientific publications | by types |


1. A. I. Efimov, Uspekhi Mat. Nauk  mathnet  crossref

   2018
2. Alexander I. Efimov, “Cyclic homology of categories of matrix factorizations”, Int. Math. Res. Not. IMRN, 2018:12 (2018), 3834–3869  mathnet  crossref  mathscinet  isi (cited: 1)  scopus
3. Alexander I. Efimov, “Some remarks on $L$-equivalence of algebraic varieties”, Selecta Math. (N.S.), 24:4 (2018), 3753–3762  mathnet  crossref  mathscinet  isi  scopus
4. Alexander I. Efimov, Categorical smooth compactifications and generalized Hodge-to-de Rham degeneration, 2018 , 20 pp., arXiv: 1805.09283

   2017
5. Alexander I. Efimov, “Derived categories of Grassmannians over integers and modular representation theory”, Adv. Math., 304 (2017), 179–226  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
6. Alexander I. Efimov, Categorical formal punctured neighborhood of infinity, I, 2017 , 45 pp., arXiv: 1711.00756

   2016
7. Alexander I. Efimov, “Mac Lane (co)homology of the second kind and Wieferich primes”, J. Algebra, 467 (2016), 80–154 , arXiv: 1506.00257  mathnet  crossref  mathscinet  isi  elib  scopus

   2015
8. Alexander I. Efimov, Leonid Positselski, “Coherent analogues of matrix factorizations and relative singularity categories”, Algebra Number Theory, 9:5 (2015), 1159–1292  mathnet  crossref  mathscinet  zmath  isi (cited: 15)  elib (cited: 2)  scopus (cited: 15)
9. A. I. Efimov, “Generalized Non-commutative Degeneration Conjecture”, Proc. Steklov Inst. Math., 290 (2015), 1–10  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
10. A. I. Efimov, “Maximal lengths of exceptional collections of line bundles”, J. London Math. Soc., 90:2 (2014), 350–372  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 5)

   2013
11. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083 , arXiv: 1103.4322  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)  elib (cited: 6)  scopus (cited: 22)
12. A. I. Efimov, Homotopy finiteness of some DG categories from algebraic geometry, 2013 , 58 pp., arXiv: 1308.0135

   2012
13. A. I. Efimov, “Cohomological Hall algebra of a symmetric quiver”, Compos. Math., 148:4 (2012), 1133–1146  mathnet  crossref  mathscinet  zmath  isi (cited: 13)  elib (cited: 4)  scopus (cited: 11)
14. A. I. Efimov, “Homological mirror symmetry for curves of higher genus”, Adv. Math., 230:2 (2012), 493–530  mathnet  crossref  mathscinet  zmath  isi (cited: 25)  elib (cited: 9)  scopus (cited: 25)

   2011
15. A. I. Efimov, “A proof of the Kontsevich-Soǐbel'man conjecture”, Sb. Math., 202:4 (2011), 527–546  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 1)
16. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories”, Adv. Math., 226:5 (2011), 3857–3911  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 4)
17. A. I. Efimov, Quantum cluster variables via vanishing cycles, 2011 , 46 pp., arXiv: 1112.3601

   2010
18. A. I. Efimov, “A note on mirror symmetry for curves”, Russian Math. Surveys, 65:5 (2010), 987–988  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
19. A.I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 5)
20. A. I. Efimov, Formal completion of a category along a subcategory, 2010 , 27 pp., arXiv: 1006.4721
21. A. I. Efimov, Maximal lengths of exceptional collections of line bundles, 2010 , 27 pp., arXiv: 1010.3755


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019